# SDR CALA0200442

- Difficulty date: August 26, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 21,896 hours, 11,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 0627
- Condition: Unserviceable
- Location: L1 Door
- Part time: 44,082 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR EMERGENCY ESCAPE SLIDE PRESSURE WAS OUT OF GREEN BAND.  THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-61-35.
